# SDR MWEA97798

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND HEAVY TO MODERATE CORROSION ON NR 4 SEAT TRACK AT STA 218 AND 237.  MTC REPAIRED IAW SRM 53-05 FIG 4 AND 51-10-3.
